Advertisement

Reactions Weekly

, Volume 1722, Issue 1, pp 255–255 | Cite as

Nivolumab

Recurrence of chronic graft versus host disease in the skin, mouth, eyes and liver with severe pleural effusion and severe muscle cramps: case report
Case report
  • 6 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A female patient [age at the time of reactions onsets not stated] had a recurrence of chronic graft versus host disease (cGVHD) symptoms in the skin, mouth, eyes and liver with severe pleural effusion and severe muscle cramps following treatment with nivolumab for progressive Hodgkin's lymphoma (HL) [route not stated].

At the time of report, the woman was 27-year-old. She was diagnosed with stage IIA HL in May 2008. She had received 4 cycles of chemotherapy comprising of doxorubicin [adriamycin], bleomycin, vinblastine and dacarbazine (ABVD) plus radiation therapy. In June 2009, she developed disease recurrence as suggested by the histological analysis of her mediastinal lymph nodes and had received two cycles of dexamethasone, cytarabine, cisplatin followed by treosulfan,...

Reference

  1. Klobuch S, et al. Potential Role of the PD-1/PD-L1 Axis in the Immune Regulation of Chronic GVHD. Oncology Research and Treatment 40: 447-450, No. 7, Jan 2017. Available from: URL: http://doi.org/10.1159/000471768 - Germany

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations